# SDR IPXA2015090593160

- Difficulty date: September 5, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 51,776 hours, 17,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL AT POSITION 6L IS DAMAGED AT 3RD LOCK OPENING FROM FWD EDGE OF PANEL. FABRICATED NEW FLOOR PANEL IAW EO B767-5320-9693-H.
